# SDR AUS20020739

- Difficulty date: July 22, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 066040311122
- Condition: Malfunctioned
- Location: Gps
- Part time: 836 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) GPS LOST USER DATABASE DURING FLIGHT.
